# SDR SCNA20160522072

- Difficulty date: May 22, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 52,476 hours, 20,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER IS MISSING AT LT AFT OVERWING EXIT LOWER AFT SIGN, REPAIRED.
